# SDR 2006UALA00098

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440 Str 8-9r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STA 440 FRAME IS CRACKED BETWEEN STR 8R AND 9R.     REPAIRED FRAME AT STA 440 BETWEEN STR 8R AND 9R PER AMM 53-10-84-601.
